# SDR WWMA9700136

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Part time: 739 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND EMERGENCY LIGHTS AT ROWS 9, 10, 11, 12 AND 13 INOPERATIVE.  MAINTENANCE REPLACED BATTERY POWER PACK 24LN.
